# SDR HALA2022012500025

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 9,580 hours, 2,003 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter
- Condition: Abnormal
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 OIL CHIP DETECTED MSG ON LANDING // PERFORMED INSPECTION OF CHIP DETECTOR AND OIL FILTER ELEMENT PER TSM 79-35-00-810-808-A. CHANGED OIL FILTER PER AMM 79-21-06-960-801-A. NO DEBRIS FOUND. ENGINE RUN PERFORMED PER AMM 71-00-00, NO DEFECTS. COWLS SECURE, ENGINE OIL QUANTITY FULL.
